Alert archive / Texas / Wind Advisories in 2018
Wind Advisory 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Nov 12, 2018, 4:43 AM CST for 6 counties in Texas. It took effect at Nov 12, 2018, 2:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2018, 4:43 AM CST (10:43 UTC)
- In effect from
- Nov 12, 2018, 2:00 PM CST
- Expired
- Nov 13, 2018, 8:12 AM CST
- In force
- 18 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Calhoun County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 34 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.7 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -549 J/kg
- Mixed-layer LCL
- 430 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.6
The text
As transmitted.
633 WWUS74 KCRP 121043 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 443 AM CST Mon Nov 12 2018 ...WINDY AND COLDER WEATHER ARE EXPECTED BEHIND A STRONG COLD FRONT THAT WILL MOVE THROUGH SOUTH TEXAS LATE THIS AFTERNOON... .A strong cold front will move through South Texas late this afternoon. Strong north winds between 25 and 35 mph with gusts up to 40 to 45 mph will develop across the coastal counties behind the front and persist through tonight. As the winds diminish and clouds clear on Tuesday night, an early season freeze is expected across most of inland South Texas. Widespread upper 20s to lower 30s are expected Tuesday night into Wednesday morning. TXZ242>244-246-247-121845- /O.NEW.KCRP.WI.Y.0008.181112T2000Z-181113T1500Z/ /O.NEW.KCRP.FZ.A.0001.181114T0600Z-181114T1500Z/ Inland Kleberg-Inland Nueces-Inland San Patricio-Inland Refugio- Inland Calhoun- Including the cities of Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Refugio, McFaddin, Woodsboro, and Kamay 443 AM CST Mon Nov 12 2018 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM CST TUESDAY... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... The National Weather Service in Corpus Christi has issued a Wind Advisory, which is in effect from 2 PM this afternoon to 9 AM CST Tuesday. A Freeze Watch has also been issued. This Freeze Watch is in effect from late Tuesday night through Wednesday morning. * TIMING...Freezing temperatures from 300 AM CST through 900 AM CST Wednesday. Winds will increase this afternoon and will remain elevated through Tuesday morning. * WINDS...North wind 25 to 35 mph with gusts up to 40 to 45 mph. * TEMPERATURE...29 to 32 degrees. * IMPACTS...Sensitive vegetation could be harmed or killed by freezing conditions. Also, with strong winds driving may become difficult, especially for high profile vehicles. Light weight and unsecured objects such as lawn furniture and trash cans may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater... or wind gusts around 40 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ TXZ245-342>347-442-443-447-121845- /O.NEW.KCRP.WI.Y.0008.181112T2000Z-181113T1500Z/ Coastal Aransas-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio- Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Rockport, Fulton, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca 443 AM CST Mon Nov 12 2018 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM CST TUESDAY... The National Weather Service in Corpus Christi has issued a Wind Advisory, which is in effect from 2 PM this afternoon to 9 AM CST Tuesday. * TIMING...This afternoon through Tuesday morning. * WINDS...North wind 25 to 35 mph with gusts up to 40 to 45 mph. * IMPACTS...Driving may become difficult, especially for high profile vehicles on east to west roads. Light weight and unsecured objects such as lawn furniture and trash cans may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater... or wind gusts around 40 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ229>234-239>241-121845- /O.NEW.KCRP.FZ.A.0001.181114T0600Z-181114T1500Z/ La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, George West, Three Rivers, Beeville, Goliad, Victoria, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, San Diego, Alice, and Orange Grove 443 AM CST Mon Nov 12 2018 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... The National Weather Service in Corpus Christi has issued a Freeze Watch, which is in effect from late Tuesday night through Wednesday morning. * TEMPERATURE...27 to 31 degrees. * IMPACTS...Sensitive vegetation could be harmed or killed by freezing conditions. Also, protection of non-insulated pipes may be necessary. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ ANM/MB
4 follow-up statements
573 WWUS74 KCRP 121828 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 1228 PM CST Mon Nov 12 2018 ...WINDY AND COLDER WEATHER MOVING ACROSS SOUTH TEXAS THIS AFTERNOON... .A strong cold front will continue to move through South Texas through this afternoon. Strong north winds between 25 and 35 mph with gusts up to 40 to 45 mph will develop across the coastal counties behind the front and persist through tonight. As the winds diminish and clouds clear on Tuesday night, an early season freeze is expected across most of inland South Texas. Widespread upper 20s to lower 30s are expected Tuesday night into Wednesday morning. TXZ242>244-246-247-130200- /O.CON.KCRP.WI.Y.0008.181112T2000Z-181113T1500Z/ /O.CON.KCRP.FZ.A.0001.181114T0600Z-181114T1500Z/ Inland Kleberg-Inland Nueces-Inland San Patricio-Inland Refugio- Inland Calhoun- Including the cities of Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Refugio, McFaddin, Woodsboro, and Kamay 1228 PM CST Mon Nov 12 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * TIMING...Winds will continue to increase this afternoon and will remain strong to very strong through Tuesday morning. Freezing temperatures from 300 AM CST through 900 AM CST Wednesday. * WINDS...North wind 25 to 35 mph with gusts up to 40 to 45 mph. * TEMPERATURE...29 to 32 degrees. * IMPACTS...Sensitive vegetation could be harmed or killed by freezing conditions. Also, with strong winds driving may become difficult, especially for high profile vehicles. Light weight and unsecured objects such as lawn furniture and trash cans may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater... or wind gusts around 40 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ TXZ245-342>347-442-443-447-130200- /O.CON.KCRP.WI.Y.0008.181112T2000Z-181113T1500Z/ Coastal Aransas-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio- Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Rockport, Fulton, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca 1228 PM CST Mon Nov 12 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... * TIMING...This afternoon through Tuesday morning. * WINDS...North wind 25 to 35 mph with gusts up to 40 to 45 mph. * IMPACTS...Driving may become difficult, especially for high profile vehicles on east to west roads. Light weight and unsecured objects such as lawn furniture and trash cans may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater... or wind gusts around 40 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ229>234-239>241-130200- /O.CON.KCRP.FZ.A.0001.181114T0600Z-181114T1500Z/ La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, George West, Three Rivers, Beeville, Goliad, Victoria, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, San Diego, Alice, and Orange Grove 1228 PM CST Mon Nov 12 2018 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * TEMPERATURE...27 to 31 degrees. * IMPACTS...Sensitive vegetation could be harmed or killed by freezing conditions. Also, protection of non-insulated pipes may be necessary. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ TE
031 WWUS74 KCRP 130133 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 733 PM CST Mon Nov 12 2018 ...WINDY AND COLDER WEATHER ACROSS SOUTH TEXAS... .Strong north winds between 25 and 35 mph with gusts up to 40 mph will continue across the coastal counties tonight, especially along the immediate coast. As the winds diminish and clouds clear on Tuesday night, an early season freeze is expected across most of inland South Texas. Widespread upper 20s to lower 30s are expected Tuesday night into Wednesday morning. TXZ242>244-246-247-131000- /O.CON.KCRP.WI.Y.0008.000000T0000Z-181113T1500Z/ /O.CON.KCRP.FZ.A.0001.181114T0600Z-181114T1500Z/ Inland Kleberg-Inland Nueces-Inland San Patricio-Inland Refugio- Inland Calhoun- Including the cities of Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Refugio, McFaddin, Woodsboro, and Kamay 733 PM CST Mon Nov 12 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * TIMING...Winds will continue to remain strong to very strong through Tuesday morning. Freezing temperatures from 300 AM CST through 900 AM CST Wednesday. * WINDS...North wind 25 to 35 mph with gusts up to 40 mph. * TEMPERATURE...29 to 32 degrees. * IMPACTS...Sensitive vegetation could be harmed or killed by freezing conditions. Also, with strong winds driving may become difficult, especially for high profile vehicles. Light weight and unsecured objects such as lawn furniture and trash cans may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater... or wind gusts around 40 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ TXZ245-342>347-442-443-447-131000- /O.CON.KCRP.WI.Y.0008.000000T0000Z-181113T1500Z/ Coastal Aransas-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio- Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Rockport, Fulton, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca 733 PM CST Mon Nov 12 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... * TIMING...Through Tuesday morning. * WINDS...North wind 25 to 35 mph with gusts up to 40 mph. * IMPACTS...Driving may become difficult, especially for high profile vehicles on east to west roads. Light weight and unsecured objects such as lawn furniture and trash cans may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater... or wind gusts around 40 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ229>234-239>241-131000- /O.CON.KCRP.FZ.A.0001.181114T0600Z-181114T1500Z/ La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, George West, Three Rivers, Beeville, Goliad, Victoria, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, San Diego, Alice, and Orange Grove 733 PM CST Mon Nov 12 2018 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * TEMPERATURE...27 to 31 degrees. * IMPACTS...Sensitive vegetation could be harmed or killed by freezing conditions. Also, protection of non-insulated pipes may be necessary. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$
883 WWUS74 KCRP 131035 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 435 AM CST Tue Nov 13 2018 ...WINDY AND COLDER WEATHER ACROSS SOUTH TEXAS... .Strong north winds between 25 and 35 mph will continue across the coastal counties this morning, especially along the immediate coast. As the winds diminish and clouds clear tonight, an early season freeze is expected across most of inland South Texas. Widespread upper 20s to lower 30s are expected tonight into Wednesday morning and therefore a Freeze Warning has been issued. TXZ242>244-246-247-131845- /O.UPG.KCRP.FZ.A.0001.181114T0600Z-181114T1500Z/ /O.NEW.KCRP.FZ.W.0009.181114T0600Z-181114T1500Z/ /O.CON.KCRP.WI.Y.0008.000000T0000Z-181113T1500Z/ Inland Kleberg-Inland Nueces-Inland San Patricio-Inland Refugio- Inland Calhoun- Including the cities of Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Refugio, McFaddin, Woodsboro, and Kamay 435 AM CST Tue Nov 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... The National Weather Service in Corpus Christi has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CST Wednesday. The Freeze Watch is no longer in effect. * TIMING...Winds will remain strong to very strong through mid morning. Freezing temperatures from 3 AM CST through 9 AM CST Wednesday. * WINDS...North wind 25 to 30 mph with gusts to 35 mph this morning. * TEMPERATURE...29 to 32 degrees. * IMPACTS...Sensitive vegetation could be harmed or killed by freezing conditions. Also, with strong winds driving may become difficult, especially for high profile vehicles. Light weight and unsecured objects such as lawn furniture and trash cans may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory means that sustained winds of 30 mph or greater... or wind gusts around 40 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ229>234-239>241-131845- /O.UPG.KCRP.FZ.A.0001.181114T0600Z-181114T1500Z/ /O.NEW.KCRP.FZ.W.0009.181114T0600Z-181114T1500Z/ La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, George West, Three Rivers, Beeville, Goliad, Victoria, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, San Diego, Alice, and Orange Grove 435 AM CST Tue Nov 13 2018 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... The National Weather Service in Corpus Christi has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CST Wednesday. The Freeze Watch is no longer in effect. * TEMPERATURE...26 to 30 degrees. * IMPACTS...Sensitive vegetation could be harmed or killed by freezing conditions. Also, protection of non-insulated pipes may be necessary. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TXZ245-342>347-442-443-447-131500- /O.CON.KCRP.WI.Y.0008.000000T0000Z-181113T1500Z/ Coastal Aransas-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio- Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Rockport, Fulton, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca 435 AM CST Tue Nov 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...Through mid morning. * WINDS...North wind 25 to 30 mph with gusts up to 35 mph. * IMPACTS...Driving may become difficult, especially for high profile vehicles on east to west roads. Light weight and unsecured objects such as lawn furniture and trash cans may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater... or wind gusts around 40 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ANM
232 WWUS74 KCRP 131412 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 812 AM CST Tue Nov 13 2018 ...COLD WEATHER ACROSS SOUTH TEXAS... .Winds have decreased slightly this morning, however breezy to windy conditions can be expected across the coastal counties through the afternoon, especially along the immediate coast. As the winds continue to diminish and clouds clear tonight, an early season freeze is expected across most of inland South Texas. Widespread upper 20s to lower 30s are expected tonight into Wednesday morning and therefore a Freeze Warning has been issued. TXZ242>244-246-247-132230- /O.CAN.KCRP.WI.Y.0008.000000T0000Z-181113T1500Z/ /O.CON.KCRP.FZ.W.0009.181114T0600Z-181114T1500Z/ Inland Kleberg-Inland Nueces-Inland San Patricio-Inland Refugio- Inland Calhoun- Including the cities of Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Refugio, McFaddin, Woodsboro, and Kamay 812 AM CST Tue Nov 13 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... ...WIND ADVISORY IS CANCELLED... The National Weather Service in Corpus Christi has cancelled the Wind Advisory. Winds have dropped below advisory levels, therefore the Wind Advisory has been cancelled. However, breezy to windy conditions will continue through the afternoon. * TEMPERATURE...29 to 32 degrees. * IMPACTS...Sensitive vegetation could be harmed or killed by freezing conditions. Also, protection of non-insulated pipes may be necessary. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TXZ245-342>347-442-443-447-131515- /O.CAN.KCRP.WI.Y.0008.000000T0000Z-181113T1500Z/ Coastal Aransas-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio- Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Rockport, Fulton, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca 812 AM CST Tue Nov 13 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Corpus Christi has cancelled the Wind Advisory. Winds have dropped below advisory levels, therefore the Wind Advisory has been cancelled. However, breezy to windy conditions will continue through the afternoon. $$ TXZ229>234-239>241-132230- /O.CON.KCRP.FZ.W.0009.181114T0600Z-181114T1500Z/ La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, George West, Three Rivers, Beeville, Goliad, Victoria, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, San Diego, Alice, and Orange Grove 812 AM CST Tue Nov 13 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * TEMPERATURE...26 to 30 degrees. * IMPACTS...Sensitive vegetation could be harmed or killed by freezing conditions. Also, protection of non-insulated pipes may be necessary. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 12, 4:30 AM CST, 13 minutes earlier.
Area forecast discussion, Nov 12, 4:30 AM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
430 AM CST Mon Nov 12 2018
.SHORT TERM (Today through Tuesday)...
Patchy light rain and drizzle along with low visibilities continue
across South Texas early this morning as a coastal trough slowly
shifts northeastward along the coast. A potent long wave trough
near the Four Corners region will deepen over Texas through the
period, bringing a very strong cold front across South Texas this
afternoon. Showers and isolated thunderstorms will be possible
today ahead and along the approaching boundary, but the primary
weather hazard will be the strong northerly flow and the
plummeting temperatures. Winds will strengthen considerably in the
wake of the frontal passage today, and a Wind Advisory has been
issued for all the coastal counties beginning this afternoon and
running through Tuesday morning. Also, a Gale Warning has been
issued for the bays and coastal waters from late this afternoon
through Tuesday afternoon across the Gulf waters. Winds will
remain elevated through the end of the period. High temperatures
today will generally be in the 60s, before falling into the mid
30s to lower 40s overnight. The combination of the strong winds
and low temperatures will result in wind chill temperatures in the
mid to upper 20s to lower 30s tonight. With this very cold
airmass in place, temperatures will struggle to get out of the 40s
on Tuesday across the CWA, especially along low drainage areas.
&&
.LONG TERM (Tuesday Night through Sunday)...
The model guidance continues to indicate a strong and persistent
signal of freezing conditions for Tuesday night into Wednesday
morning across all but the coastal/island zones. This is due to a
1042 mb high pressure area centered over northern Idaho early this
morning advecting southward into the CWA through midweek. Clearing
skies and weakening northwest winds should allow temps to drop into
the upper 20s to lower 30s for the inland zones on Wednesday
morning. Will likely see a few mid 20s as well especially in the low
drainage areas such as Fowlerton and Cross in the northwest Brush
Country. As a result, will be issuing a Freeze Watch for the inland
zones for the 06-15Z timerange on Wednesday. May also need a brief
wind chill advisory for the coastal counties on Wednesday morning.
Another cold night is expected Wednesday night into Thursday morning
as the ridge axis moves right over the CWA. Will likely see
borderline freezing conditions, albeit not as widespread or as cold
as the prior night. Gradual warming conditions are then expected
through the remainder of the week as the airmass continues to
modify. Return moisture is expected to commence on Saturday as the
high pressure area finally shifts east of the area. Light pcpn will
be possible late Saturday night into Sunday as the return flow
pattern gradually deepens the moisture profile, especially across
the Brush Country and western Coastal Bend. A weak cold front
approaching from the north will also aid in rain chances on
Sunday.
&&
.MARINE...
A Gale Warning has been issued for the bays and the Middle Texas
Coastal Waters beginning late this afternoon and continuing across
the Gulf waters through Tuesday afternoon. Strong northerly winds
and building high seas will develop in the wake of a frontal
passage today. Showers and isolated thunderstorms will be
possible as well during this timeframe. Winds and seas will
finally subside below SCA levels by Wednesday afternoon across all
of the coastal waters. This trend will persist through Friday to
the point where winds and seas will be nearly flat as the center
of the surface ridge axis pushes into the waters.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 64 40 50 31 54 / 40 20 10 10 10
Victoria 58 36 48 28 52 / 40 10 10 10 10
Laredo 63 37 51 30 56 / 30 10 10 10 10
Alice 63 38 50 29 53 / 40 20 10 10 10
Rockport 63 41 51 34 53 / 40 20 10 10 10
Cotulla 61 36 50 28 55 / 30 10 10 10 10
Kingsville 65 40 52 29 55 / 40 20 10 10 10
Navy Corpus 65 44 52 38 53 / 40 20 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Wind Advisory from 2 PM this afternoon to 9 AM CST Tuesday For
the following zones: Aransas Islands...Calhoun Islands...
Coastal Aransas...Coastal Calhoun...Coastal Kleberg...
Coastal Nueces...Coastal Refugio...Coastal San Patricio...
Inland Calhoun...Inland Kleberg...Inland Nueces...Inland
Refugio...Inland San Patricio...Kleberg Islands...Nueces
Islands.
Freeze Watch from late Tuesday night through Wednesday morning
For the following zones: Bee...Duval...Goliad...Inland
Calhoun...Inland Kleberg...Inland Nueces...Inland Refugio...
Inland San Patricio...Jim Wells...La Salle...Live Oak...
McMullen...Victoria...Webb.
GM...Gale Warning from 4 PM this afternoon to 2 PM CST Tuesday For
the following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
Gale Warning from 4 PM this afternoon to 9 AM CST Tuesday For
the following zones: Bays and Waterways from Baffin Bay to
Port Aransas...Bays and Waterways from Port Aransas to Port
O'Connor.
&&
ANM/88...SHORT TERM
MB/80...LONG TERMHazardous weather outlook, Nov 11, 4:00 PM CST, 12 hours 43 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Corpus Christi TX 400 PM CST Sun Nov 11 2018 TXZ229>234-239>247-342>347-442-443-447-122200- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 400 PM CST Sun Nov 11 2018 This hazardous weather outlook is for South Texas. .DAY ONE...This afternoon and Tonight A Coastal Flood Advisory is in effect through midnight for area beaches from Port Aransas southward due to minor tidal overflow during periods of high tide. Isolated thunderstorms will be possible across the northern Coastal Bend and Victoria Crossroads tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated thunderstorms will be possible across the northern Coastal Bend and Victoria Crossroads Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-122200- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 400 PM CST Sun Nov 11 2018 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...This afternoon and Tonight Isolated thunderstorms will be possible across the coastal waters tonight. Small Craft Advisory in effect until 9 PM CST for the offshore waters. .DAYS TWO THROUGH SEVEN...Monday through Saturday Gale Watch in effect Monday evening through Tuesday afternoon. Isolated thunderstorms will be possible across the coastal waters Monday. Hazardous marine conditions will return by Monday evening, with gale force winds possible over the gulf waters Monday night into Tuesday and small craft advisory conditions through much of the day on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 4:43 AM CST | Freeze Watch | CRP | Bee, Calhoun, Duval, Goliad, Jim Wells, Kleberg and 8 more | 24 hr |
| Nov 12, 4:55 AM CST | Gale Warning | CRP | 33 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.